Follow
Tadahiro Oh
Tadahiro Oh
Verified email at ed.ac.uk - Homepage
Title
Cited by
Cited by
Year
Almost sure well-posedness of the cubic nonlinear Schrödinger equation below
J Colliander, T Oh
1792012
On the probabilistic Cauchy theory of the cubic nonlinear Schrödinger equation on ℝ^d, d≥ 3
Á Bényi, T Oh, O Pocovnicu
Transactions of the American Mathematical Society, Series B 2 (1), 1-50, 2015
1332015
Invariant weighted Wiener measures and almost sure global well-posedness for the periodic derivative NLS
A Nahmod, T Oh, L Rey-Bellet, G Staffilani
Journal of the European Mathematical Society, 2012
1332012
Renormalization of the two-dimensional stochastic nonlinear wave equations
M Gubinelli, H Koch, T Oh
Transactions of the American Mathematical Society 370 (10), 7335-7359, 2018
1112018
The Sobolev inequality on the torus revisited
Á Bényi, T Oh
Publicationes Mathematicae Debrecen 83 (3), 359, 2013
932013
Probabilistic global well-posedness of the energy-critical defocusing quintic nonlinear wave equation on R3
T Oh, O Pocovnicu
Journal de Mathématiques Pures et Appliquées 105 (3), 342-366, 2016
922016
Solitons and Scattering for the Cubic–Quintic Nonlinear Schrödinger Equation on
R Killip, T Oh, O Pocovnicu, M Vişan
Archive for Rational Mechanics and Analysis 225, 469-548, 2017
912017
Wiener randomization on unbounded domains and an application to almost sure well-posedness of NLS
Á Bényi, T Oh, O Pocovnicu
Excursions in Harmonic Analysis, Volume 4: The February Fourier Talks at the …, 2015
902015
Paracontrolled approach to the three-dimensional stochastic nonlinear wave equation with quadratic nonlinearity
M Gubinelli, H Koch, T Oh
Journal of the European Mathematical Society, 2023
802023
Quasi-invariant Gaussian measures for the cubic fourth order nonlinear Schrödinger equation
T Oh, N Tzvetkov
Probability theory and related fields 169, 1121-1168, 2017
772017
Poincaré-Dulac normal form reduction for unconditional well-posedness of the periodic cubic NLS
Z Guo, S Kwon, T Oh
Communications in Mathematical Physics 322, 19-48, 2013
752013
Invariant Gibbs measures and as global well posedness for coupled KdV systems
T Oh
732009
A remark on norm inflation with general initial data for the cubic nonlinear Schrödinger equations in negative Sobolev spaces
T Oh
Funkcialaj Ekvacioj 60 (2), 259-277, 2017
722017
A pedestrian approach to the invariant Gibbs measures for the 2-d defocusing nonlinear Schrödinger equations
T Oh, L Thomann
Stochastics and Partial Differential Equations: Analysis and Computations 6 …, 2018
692018
Non-Existence of Solutions for the Periodic Cubic NLS below
Z Guo, T Oh
International Mathematics Research Notices 2018 (6), 1656-1729, 2018
662018
Best constants for certain multilinear integral operators
Á Bényi, CT Oh
Journal of Inequalities and Applications 2006, 1-12, 2006
662006
Invariance of the Gibbs measure for the Schrödinger–Benjamin–Ono system
T Oh
SIAM journal on mathematical analysis 41 (6), 2207-2225, 2010
652010
On unconditional well-posedness of modified KdV
S Kwon, T Oh
International Mathematics Research Notices 2012 (15), 3509-3534, 2012
602012
Modulation spaces, Wiener amalgam spaces, and Brownian motions
Á Bényi, T Oh
Advances in Mathematics 228 (5), 2943-2981, 2011
572011
Higher order expansions for the probabilistic local Cauchy theory of the cubic nonlinear Schrödinger equation on ℝł
Á Bényi, T Oh, O Pocovnicu
Transactions of the American Mathematical Society, Series B 6 (4), 114-160, 2019
562019
The system can't perform the operation now. Try again later.
Articles 1–20